MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC HEMODIALYSIS KIT: 2-L 15 FR X 27 CM; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920484
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "by opening the cvc lumens and infusing a syringe of saline solution into them, blood and saline leakage was observed at the level of the connecting hub between the cvc lumens and the cvc itself.Upon opening the hub, the gasket appeared torn, resulting in the inability to ensure a proper airtight seal of the lumens to the cvc.The lumens, gasket, and hub were therefore replaced with new components, resolving the issue." no reported patient harm.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).Complaint details were reviewed.Customer stated, "by opening the cvc lumens and infusing a syringe of saline solution into them, blood and saline leakage was observed at the level of the connecting hub between the cvc lumens and the cvc itself.Upon opening the hub, the gasket appeared torn, resulting in the inability to ensure a proper airtight seal of the lumens to the cvc.The lumens, gasket, and hub were therefore replaced with new components, resolving the issue." one nextstep catheter connector body assembly, including a compression cap and two sleeves, was returned for evaluation.Inspection showed that the first sleeve was severely deformed and fractured, having split into two separate pieces-one remaining over the juncture hub threads and the other completely detached.In contrast, the second sleeve was examined and found to be intact with no signs of damage.The presence of a damaged seal is indicative of an improper connection at the junction hub.It is likely that the sleeve was positioned over the threads prior to cap installation, resulting in the sleeve being pinched between the threaded interfaces.Per the instructions for use, the following guidance was noted: warning: the green compression sleeve must be present when threading the compression cap onto the hub connection assembly.Failure to do so may result in air embolism, blood loss, or catheter separation.Thread the compression cap onto the hub connection assembly firmly, but do not overtighten.No threads should be visible on the hub connection assembly.Precaution: ensure the compression sleeve is securely positioned inside the threaded compression cap.Avoid attempts to place the compression sleeve onto the hub connection assembly cannula and then apply the threaded compression cap, as incomplete compression may occur and cause catheter separation based on the information, the most likely root cause of the issue is unintended use error.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
HEMODIALYSIS KIT: 2-L 15 FR X 27 CM
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24742278
Report Number9680794-2026-00230
Device Sequence Number12956729
Product Code MSD
UDI-Device Identifier10801902154429
UDI-Public(01)10801902154429(11)250522(17)280430(10)33F25C0684(21)
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920484
Device Catalogue NumberCS-15272-X
Device Lot Number33F25C0684
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown